# SDR A6WA201643841

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 601R536112302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FILLER ON THE AFT PRESS BULKHEAD, FWD SIDE, HAS SEVERAL SCRIBE MARKS ON IT & IS SUSPECTED TO BE CRACKED, LOCATED AROUND LINTEL FITTING AT FS 621.00, LBL45,  WL 113.33 IN THE CARGO BAY.  REPAIRED CRACKED EXISTING LINTEL REPAIR WEB FILLER IAW REO 601R-53-61-5701 REV A DATED 2016 05 03.
